By the same authors

From the same journal

From the same journal

Capelli identities for classical Lie algebras

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalMathematische Annalen
DatePublished - Feb 1999
Issue number2
Volume313
Number of pages43
Pages (from-to)315-357
Original languageEnglish

Abstract

We extend the Capelli identity from the Lie algebra gl(N) to the other classical Lie algebras so(N) and sp(N) We employ the theory of reductive dual pairs due to Howe. Mathematics Subject Classification (1991): 17B35.

    Research areas

  • BOUNDARY-CONDITIONS, POLYNOMIALS, DETERMINANT, YANGIANS, SYSTEMS

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations